# SDR GLBA201011241

- Difficulty date: November 24, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 29,757 hours, 36,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BULB DID NOT TEST.  MAINTENANCE REPLACED THE BULB PN 1864, REF MM 31-10-00, OPS CHECK GOOD.
